| Model Number |
977119 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an ongoing unresolved low impedance or short issue occurred involving electrode 0 and electrode 8, with an impedance value of 244.The cause of the issue was unknown.No action was taken, and the issue remained ongoing.No patient complications have been reported as a result of this event.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.